# SDR UIEA2020062901453

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,280 hours, 15,342 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 4088
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R GEN OFF, SERVICED RT ENG IDG IAW AMM 12-13-03.  ACCOMPLISHED BPCU TEST, FOUND GCU FAULT.  REMOVED AND REPLACED GCU IAW AMM 24-22-02.  RAN ENGINE, OPS CHECK OK IAW AMM 71-00-00.
